arrow
Volume 35, Issue 2
Existence of Solutions for Fractional Differential Equations with Conformable Fractional Differential Derivatives

Yuexiang Wu, Yanmei Huo & Huadong Liang

Commun. Math. Res., 35 (2019), pp. 129-138.

Published online: 2019-12

Export citation
  • Abstract

A class of nonlinear fractional differential equations with conformable fractional differential derivatives is studied. Firstly, Green's function and its properties are given. Secondly, some new existence and multiplicity conditions of positive solutions are obtained by the use of Leggett-Williams fixed-point theorems on cone.

  • Keywords

conformable fractional derivative, singular Green's function, fractional differential equation

  • AMS Subject Headings

34A08, 34B16

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wuyuexiang282@126.com (Yuexiang Wu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-129, author = {Yuexiang and Wu and wuyuexiang282@126.com and 5926 and College of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan, 030006 and Yuexiang Wu and Yanmei and Huo and and 5927 and College of Economics, Shanxi University of Finance and Economics, Taiyuan, 030006 and Yanmei Huo and Huadong and Liang and and 5936 and Department of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan, 030006 and Huadong Liang}, title = {Existence of Solutions for Fractional Differential Equations with Conformable Fractional Differential Derivatives}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {2}, pages = {129--138}, abstract = {

A class of nonlinear fractional differential equations with conformable fractional differential derivatives is studied. Firstly, Green's function and its properties are given. Secondly, some new existence and multiplicity conditions of positive solutions are obtained by the use of Leggett-Williams fixed-point theorems on cone.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.02.04}, url = {http://global-sci.org/intro/article_detail/cmr/13485.html} }
TY - JOUR T1 - Existence of Solutions for Fractional Differential Equations with Conformable Fractional Differential Derivatives AU - Wu , Yuexiang AU - Huo , Yanmei AU - Liang , Huadong JO - Communications in Mathematical Research VL - 2 SP - 129 EP - 138 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.02.04 UR - https://global-sci.org/intro/article_detail/cmr/13485.html KW - conformable fractional derivative, singular Green's function, fractional differential equation AB -

A class of nonlinear fractional differential equations with conformable fractional differential derivatives is studied. Firstly, Green's function and its properties are given. Secondly, some new existence and multiplicity conditions of positive solutions are obtained by the use of Leggett-Williams fixed-point theorems on cone.

Yue-xiang Wu, Yan-mei Huo & Hua-dong Liang. (2019). Existence of Solutions for Fractional Differential Equations with Conformable Fractional Differential Derivatives. Communications in Mathematical Research . 35 (2). 129-138. doi:10.13447/j.1674-5647.2019.02.04
Copy to clipboard
The citation has been copied to your clipboard